MAUDE Adverse Event Report: VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM
Model Number 142122-09
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Restenosis (4576)
Date of Event 10/03/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On (b)(6) 2021, the patient was implanted with one biomimics 3d (bm3d) stent in the superficial femoral artery (sfa) distal third to proximal popliteal segment to treat a de novo lesion in the right leg.A contralateral approach was used and the lesion was pre-dilated using percutaneous transluminal angioplasty (pta) balloon and prepared with atherectomy.The target lesion was also post-dilated with pta.The site reported that a right sfa in-stent restenosis was noted on duplex ultrasound (dus) on (b)(6) 2022.The patient underwent pta/standard balloon angioplasty, laser atherectomy and non-bm3d bare metal stent placement in the right sfa middle third to proximal popliteal on (b)(6) 2022.It was reported that the event led to target lesion and target vessel revascularisation.The event outcome was reported as resolved/recovered.The site reported that the event was not related to the study device or study procedure but a worsening of the patient's pre-existing condition.The event was reviewed by veryan and considered possibly related to the device on (b)(6) 2022.It was reported as target lesion related.The device remains implanted.
 
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis leading to intervention is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL LTD
unit 11 galway technology park
parkmore road
galway, H91 V E0H
EI  H91 VE0H
Manufacturer Contact
alan mcdonagh
unit 11 galway technology park
parkmore road
galway city, H91 V-E0H
EI   H91 VE0H
MDR Report Key15925138
Report Number3011632-2022-00103
Device Sequence Number20412496
Product Code NIP
UDI-Device Identifier05391526850442
UDI-Public(01)05391526850442(17)220516(11)201015(10)0000054850
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/16/2022
Device Model Number142122-09
Device Catalogue Number142122-09
Device Lot Number0000054850
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2022
Initial Report FDA Received Date12/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/15/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN,; CLOPIDOGREL (PLAVIX).
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexFemale
Patient Weight64 KG
Patient EthnicityHispanic